Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have white patches on my tongue, please suggest me remedy for it

Hi, I have white patches on my tongue for more than 5 yrs...I had treatments like vitamin b complex, oral gel etc...but no use...pls advise the course of treatment to be taken
Asked On : Wed, 27 Jan 2010
Answers:  2 Views:  577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

Could be a fungal infection. I am a nurse and I have seen cases like that. I feel that you should consult a doctor and get it examined. You will need a course of antifungal treatment for the same. Also some ointments would be given.

Answered: Wed, 27 Jan 2010
Dentist, Endodontics Dr. Manisha Rao's  Response
Hi, the condition may be Lichenplanus or Leukoplakia. Please get a complete oral examination done. Please consult an oral pathologist and oral surgeon. Biopsy of the tongue must be done because Leukoplakia has precancerous potential. Take care!
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor